# SDR AALA202505207795

- Difficulty date: May 3, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 68,157 hours, 40,200 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A STRONG MOLDY SOCK SMELL THROUGHOUTTHE AIRCRAFT CABIN. THEY REPORTED THE STRONGEST SMELL LOCATION WAS MID TO AFTERNOON CABIN. SMELL WAS VERY PROMINENT ON DEPARTUREAND INITIAL CLIMBOUT. SMELL REDUCED IN INTENSITY AT CRUISE TO AVERY FAINT LEVEL. **SUPPLEMENTAL REPORT FOR SDR AALA202505057795**(CLOSED)** MAINTENACE REPLACED APU.
